Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having gastric trouble. Took RZL, INsyte, Gastico plus. Concerned?

I am having gastric trouble for the past five days. It started with vomiting and stomach pain and feeeling of uneasiness. I got few medicines from doctor , RZL, INsyte, Gastico plus for three days. It is almost 5-6 days and I am not yet free of gas. I am on insulin and suddenly my insulin requirements have more than halved, which I presume that ny digestion has got out of rhythm. Please advise

Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.If the dose of insulin you need is minor is caused by decreased intake due to have pain, vomiting and gas.It is likely that the current illness is not serious, but in a diabetic person is dangerous a excessive decrease in intake.
You should go to Emergency Service for valuation and treatment and the sooner eat regularly.
I wish you good health.
(In case the answer would have been useful please indicate this)
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor